Hi this month was my first cycle on Clomid. They are not monitored due to my insurance doesn't cover infertility treatments. Anyway so I took Clomid says 5-9, everything seemed fine til about 2-3 days after last dose. Everytime I would have sex I would spot. Then around cycle day 18 we had sex and I started to bleed and not spot. The next day it got heavier and every time I would go to use the restroom I would drop a clot. This only lasted three days. I would like to know if you know why my body reacted to Clomid this way? I did contact my doctors office and they just basically told me not to count it as a period. So im jjust at a lost as to wgen to take my next dose or if there is still a possibility that I can still get pregnant this cycle. PLEASE HELp IF YOU CAN!!!
Hi! If you were my patient, I would advise you that I often like to use progesterone to induce a withdrawl bleed prior to starting Clomid so that sometimes this type of bleeding can be avoided. If you have been having irregular periods, you may have had a bit of a build up of tissue within the uterus which is now sloughing off. It IS possible to get pregnant on this cycle, but unlikely. Your doctor's office is going to have to advise you when to start the next cycle--I would still be tempted to use progesterone--to get a withdrawl bleed and then Clomid again. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.